Festival on the Ridge - KAIT Jonesboro, AR - Region 8 News, weather, sports

FESTIVAL ON THE RIDGE
JUNE 4, 2011
Saturday’s Activities
Master of Ceremonies – Mark Taylor
7:00 a.m.   Senior Citizens Country Breakfast
    Harrisburg Senior Citizens Building
    Fairgrounds
8:00 a.m.
-
5K Run Begins
8:30 a.m.
-
Early Bird Registration
9:00 a.m.
-
Early Bird Prize Giveaway
9:00 a.m.
-
Performers On Stage (1 Hour)
10:00 a.m.
-
Festival Opening Ceremonies
(Announce winners of 5K Run)
10:30 a.m.
-
Harrisburg Cheerleaders State Championship
11:00 a.m.
-
BMX Bicycle Stunt Show – Stage Closed
11:30 a.m.
-
Horseshoe Tournament
11:30 a.m.
-
Down Home String Band
Noon
-
Soap Box Derby Time Trials Begin
1:00 p.m.
-
BMX Bicycle Stunt Show – Stage Closed
1:30 p.m.
-
Performers On Stage (30 Minutes)
2:00 p.m.
-
Soap Box Derby – Stage Closed
3:00 p.m.
-
Performers On Stage (30 Minutes)
3:30 p.m.
-
BMX Stunt Team – Stage Closed
4:00 p.m.
-
Jackie DeLoach Band
5:30 p.m.
-
Crawfish Eating Contest On Stage
6:00 p.m.
-
Winners Circle Announcements
(Crawfish, Soap Box, Horseshoes)
7:00 p.m.
-
Sonny Burgess & The Legendary Pacers – Main Stage


Festival on the Ridge


toasting in an epic bread

Powered by Frankly